realt_stea (realt_stea) wrote in vaginapagina,
realt_stea
realt_stea
vaginapagina

? allergy to generic medications

i know this isn't exactly vagina related, but you guys are such an awesome wealth of infomation! i was hoping someone might be able to guide me in the right direction :)

when i was younger(i'm 26 now) i never had a problem taking generic medications. around 2007ish when zithromax went generic, i took it and it made me violently ill-stomach pain, severe nausea. i didn't think a whole lot of it because a lot of people were also complaining of these side effects. for the most part over the next few years, if i took any medication it was either an inhaler or brand name, and i didn't have a problem. fast forward to 2010 when i get put on a whole slew of generic psych meds. i was vomiting every day, had bad stomach pain and nausea, constant diarrhea. i've tried several different drugs made by several different manufacturers and still the same. i took a break from most meds for a while, but recently had to be put on a few courses of antibiotics. same thing. got a rx for (generic) percoccet and it threw up less than 30 minutes later(percocet has never made me sick). i'm fine taking capsules though. 

my primary doctor seems to think it's an allergy. ok, well, how the hell do i figure out what it is? i've tried doing some internet research of what companies are using for their generic fillers but i came up with nada. what's the easiest way to get a hold of this information do you think? my doctor also suggested getting allergy tested but i dunno.

thanks for any help/suggestions!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 8 comments